# SDR DHL200080742C

- Difficulty date: October 18, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RT HORIZONTAL STAB L/E INNER RIB CRACKED .5 INCH AT STA XFS 132.500.  STOP DRILLED IAW SRM 55-2-3, FIG 4A, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED REINFORCING ANGLE IAW SRM 55-2-3, FIG 4A.  REF: N/R 1389.
